Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 148, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 1, 2011, 5:30 PM EDT for Dutchess County, New York. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 5:30 PM EDT (21:30 UTC)
- Expired
- Aug 1, 2011, 6:01 PM EDT
- In force
- 31 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Dutchess County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 5:31 PM EDT | HAIL 1.75 | Stormville, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
901 WUUS51 KALY 012130 SVRALY NYC027-012230- /O.NEW.KALY.SV.W.0148.110801T2130Z-110801T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 530 PM EDT MON AUG 1 2011 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL DUTCHESS COUNTY IN EAST CENTRAL NEW YORK... * UNTIL 630 PM EDT * AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOPEWELL JUNCTION...OR 7 MILES WEST OF PAWLING...AND MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PAWLING BY 535 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. THIS WARNING REPLACES THE PREVIOUS WARNING FOR THE COUNTY. && LAT...LON 4149 7382 4162 7390 4165 7367 4153 7355 TIME...MOT...LOC 2130Z 324DEG 18KT 4154 7372 $$
2 follow-up statements
159 WWUS51 KALY 012146 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 546 PM EDT MON AUG 1 2011 NYC027-012230- /O.CON.KALY.SV.W.0148.000000T0000Z-110801T2230Z/ DUTCHESS NY- 546 PM EDT MON AUG 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR SOUTH CENTRAL DUTCHESS COUNTY... AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PECKSVILLE...OR NEAR LAKE CARMEL...MOVING SOUTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. && LAT...LON 4156 7385 4160 7362 4153 7355 4149 7382 TIME...MOT...LOC 2146Z 323DEG 22KT 4151 7368 $$
428 WWUS51 KALY 012201 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 601 PM EDT MON AUG 1 2011 NYC027-012212- /O.CAN.KALY.SV.W.0148.000000T0000Z-110801T2230Z/ DUTCHESS NY- 601 PM EDT MON AUG 1 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DUTCHESS COUNTY IS CANCELLED... PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4156 7385 4160 7362 4153 7355 4149 7382 TIME...MOT...LOC 2202Z 323DEG 22KT 4143 7360 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:10 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 1, 5:10 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 510 PM EDT MON AUG 1 2011 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE OFFSHORE TONIGHT AS A NARROW RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION. FOR TUESDAY INTO WEDNESDAY...OUR REGION WILL BE SANDWICHED BETWEEN LOW PRESSURE MOVING ACROSS THE MID ATLANTIC STATES AND A STORM IN THE GULF OF MAINE. A MUCH LARGE AREA OF HIGH PRESSURE WILL BUILD FROM THE GREAT LAKES TO THE EASTERN SEABOARD FOR THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 445 PM...BASED OF CURRENT RADAR TRENDS...THE POTENTIAL FOR SCATTERED SEVERE CONVECTION WILL CONTINUE OVER THE SOUTHERN 3 COUNTIES OF THE FORECAST AREA (ULSTER...DUTCHESS AND LITCHFIELD) THROUGH ABOUT 630 PM. OTHERWISE...HIGH PRESSURE WILL BE BUILDING IN TONIGHT WITH DRIER AND MORE STABLE AIR MOVING IN. AFTER 02Z THIS EVENING...NO ADDITIONAL PCPN IS FORECAST IN ANY PART OF THE FORECAST AREA FOR THE REST OF THE NIGHT...WITH SKIES MAINLY CLEAR. LOWS TONIGHT WILL BE IN THE 50S TO LOWER 60S. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... THE RIDGE OF HIGH PRESSURE WILL BECOME VERY NARROW ON TUESDAY AS THE REGION BECOMES SANDWICHED BETWEEN AN UPPER LOW DROPPING SOUTHEAST THROUGH MAINE...AND A SHARP SHORT WAVE TROF MOVING ACROSS THE NORTHERN GREAT LAKES. THE NEW ENGLAND UPPER LOW MAY COME CLOSE ENOUGH TO PRODUCE A FEW SHOWERS OVER THE NORTHEAST PART OF THE FORECAST AREA...SO HAVE FORECAST SLIGHT CHANCE POPS THERE. HIGHS TUESDAY WILL BE IN THE MID 70S TO THE 80S. FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE FLOW AROUND THE UPPER LOW DROPPING SOUTHEAST OFF THE MAINE COAST AND THEN SLOWLY MOVING EAST ACROSS NOVA SCOTIA DURING THIS PERIOD...WILL HELP TURN THE UPSTREAM SHORT WAVE TROF TO THE SOUTHEAST...WITH MOST...IF NOT ALL OF THE PCPN ASSOCIATED WITH IT PASSING BY TO OUR SOUTH AND SOUTHWEST. HAVE FORECAST CLOUDS TO INCREASE TUESDAY NIGHT...WITH POPS SLOWLY INCREASING LATE AT NIGHT OVER THE SOUTHWEST. BY WEDNESDAY HAVE FORECAST DRY OVER THE NORTHEAST THIRD OF THE FORECAST AREA...SLIGHT CHANCE POPS OVER THE CENTRAL THIRD...AND 30 TO 40 PERCENT POPS OVER THE SOUTHWEST THIRD. EARLY WEDNESDAY NIGHT THE SYSTEM WILL BE MOVING OUT...WITH ONLY SLIGHT CHANCE TO LOW CHANCE POPS FORECAST DURING THE EVENING OVER THE SOUTHERN HALF OF THE FORECAST AREA....WITH CLEARING SKIES EVERYWHERE LATER AT NIGHT. LOWS TUESDAY NIGHT WILL BE IN THE UPPER 40S TO AROUND 60. HIGHS WEDNESDAY IN THE MID 70S TO LOWER 80S. LOWS WEDNESDAY NIGHT IN THE MID 50S TO LOWER 60S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... 500MB UPPER LOW WILL MOVE EAST OF THE GULF OF MAINE AND LEAVE BEHIND BUILDING HEIGHTS AND SURFACE PRESSURES ACROSS THE REGION FOR THURSDAY. THIS SHOULD PROVIDE A TRANQUIL DAY WITH SEASONABLE TEMPERATURES AS WE MIX DOWN 850MB TEMPS FROM THE MID TEENS CELSIUS FOR LOW-MID 80S AT THE SURFACE. THIS RIDGE AXIS WILL CREST OVER OUR REGION THURSDAY NIGHT WITH LIGHT WINDS AN MOCLR SKIES EXPECTED. THIS MAY BRING SOME PATCHY VALLEY FOG BUT NOT WORTH MENTIONING IN THE GRIDS AT THIS TIME. BY FRIDAY...THE RIDGE AXIS FLATTENS OUT A BIT AS AN UPPER LEVEL WAVE THAT ORIGINATES FROM THE FRONT RANGE OF THE ROCKIES IN COLORADO /LIKELY CONVECTIVELY INDUCED/ TRACKS ACROSS THE MID-UPPER MISSISSIPPI RIVER VALLEY. GLOBAL MODELS NATURALLY DIFFER ON PLACEMENT AND MOVEMENT OF THIS FEATURE SO THIS WILL KEEP THE WEATHER QUIET FOR THE END OF THIS WEEK WITH SLIGHTLY ABOVE SEASONABLE TEMPERATURES. THE CHANCES FOR SHOWER/STORMS DOES INCREASE FOR THIS FIRST WEEKEND OF AUGUST AS THAT AFOREMENTIONED WAVE TRACKS EAST WITHIN THE CONFINES OF A ZONAL FLOW ALOFT. SO WE WILL INCREASE THE CLOUDS AND THOSE POPS/WX ACCORDINGLY FOR SATURDAY. DUE TO THE EXPECTED CLOUD COVER...THIS SHOULD RESULT IN SLIGHTLY BELOW TEMPERATURES BUT HIGHER DEWPOINTS. DEPENDING ON WHICH BOUNDARIES REMAIN UPSTREAM AND ANY ASSOCIATED WAVE WITHIN A DEVELOPING WEST-NORTHWEST FLOW PATTERN ACROSS THE NORTHEAST...WE WILL KEEP SLIGHT CHANCE POPS IN FOR SUNDAY. OVERALL...TEMPERATURES WILL BE AROUND NORMAL...WITH SLIGHTLY WARMER THAN NORMAL MIN TEMPS OVERNIGHT. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... ISOLATED CONVECTION SOUTH AND EAST OF KALB WILL CONTINUE MOVING SOUTHEAST. ACKNOWLEDGING VCSH AT KALB THROUGH 21Z. ALSO INDICATING VCSH AT KPOU THROUGH 22Z. KGFL SHOULD STAY VFR WITH THE THREAT OF ANY ISOLATED SHOWERS AND STORMS WELL SOUTH AND EAST OF KGFL. IN THE VICINITY OF SHOWERS AND THUNDERSTORMS AROUND KALB AND KPOU... A BRIEF CEILING AROUND 3500 FEET COULD DEVELOP...BUT PREVAILING CEILINGS SHOULD BE 7000 FEET OR HIGHER. ISOLATED SHOWERS AND STORMS SHOULD EXIT BY 22Z...AND VFR CONDITIONS SHOULD PREVAIL MOST OF THE EVENING. FOG COULD FORM AT KPOU AND KGFL AFTER MIDNIGHT... AND SHOULD LIFT BY 11Z. VFR CONDITIONS SHOULD PREVAIL AFTER 11Z. SOUTH WINDS AT AROUND 10 KT SHOULD BECOME WEST TO NORTHWEST THIS AFTERNOON...WITH BRIEF GUSTS TO 15 KT AROUND KALB BEFORE SUNSET. WINDS WILL DIMINISH TO LIGHT AND VARIABLE LESS THAN 5 KT TONIGHT. WINDS WILL BECOME NORTHWEST AT LESS THAN 10 KT TOMORROW. OUTLOOK... TUE...VFR. NO SIG WX. WED-SAT...VFR/MVFR. CHC RW/TRW. && .FIRE WEATHER... A WEAK COLD FRONT WILL MOVE OFFSHORE TONIGHT AS A NARROW RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION. FOR TUESDAY INTO WEDNESDAY...OUR REGION WILL BE SANDWICHED BETWEEN LOW PRESSURE MOVING ACROSS THE MID ATLANTIC STATES AND A STORM IN THE GULF OF MAINE. A MUCH LARGE AREA OF HIGH PRESSURE WILL BUILD FROM THE GREAT LAKES TO THE EASTERN SEABOARD FOR THURSDAY AND FRIDAY. RELATIVE HUMIDITIES WILL RECOVER TO BETWEEN 85 AND 100 PERCENT TONIGHT...AND DROP TO BETWEEN 35 AND 50 PERCENT ON TUESDAY. WESTERLY WINDS AT 10 TO 20 MPH EARLY THIS EVENING WILL BECOME LIGHT AND VARIABLE LATER TONIGHT. ON TUESDAY WINDS WILL BE NORTHWEST AT 10 TO 15 TUESDAY AFTERNOON...WITH GUSTS UP TO 25 MPH. && .HYDROLOGY... LOCALIZED TORRENTIAL DOWNPOURS OVER THE EXTREME SOUTHEAST PART OF THE FORECAST AREA COULD CAUSE SOME URBAN AND SMALL STREAM HYDRO PROBLEMS THROUGH EARLY THIS EVENING...OTHERWISE NO HYDRO PROBLEMS EXPECTED FOR THE REST OF THE WEEK. IT NOW APPEARS THAT LOW PRESSURE WITH HEAVY RAIN WILL LIKELY PASS TO THE SOUTHWEST OF THE FORECAST ON WEDNESDAY...WITH ONLY LIGHT AMOUNTS OF RAIN POSSIBLE OVER THE SOUTHERN PART OF THE REGION. HIGH PRESSURE WITH MORE DRY WEATHER WILL BUILD IN FOR THURSDAY AND FRIDAY. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM NEAR TERM...GJM SHORT TERM...GJM LONG TERM...BGM AVIATION...NAS FIRE WEATHER...GJM HYDROLOGY...GJM
Hazardous weather outlook, Aug 1, 5:17 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 517 PM EDT MON AUG 1 2011 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-VTZ013>015- 021100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 517 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCEPT FOR THE MID HUDSON VALLEY...AND FOR SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-NYZ064>066-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 517 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND THE MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WITH UP TO GOLF BALL SIZE HAIL ARE POSSIBLE UNTIL AROUND 630 PM. THE STORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AT 20 TO 25 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 1, 4:49 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
449 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 NNW TERRYVILLE 41.75N 73.04W
08/01/2011 E1.00 INCH LITCHFIELD CT PUBLIC
&&
ROKEEFELocal storm report, Aug 1, 4:50 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
450 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 5 NNW TERRYVILLE 41.75N 73.04W
08/01/2011 E1.00 INCH LITCHFIELD CT PUBLIC
&&
ROKEEFELocal storm report, Aug 1, 5:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL LAGRANGEVILLE 41.65N 73.76W
08/01/2011 M1.00 INCH DUTCHESS NY TRAINED SPOTTER
&&
ROKEEFESpecial weather statement, Aug 1, 5:14 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
514 PM EDT MON AUG 1 2011
CTZ001-013-012215-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
514 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR
LITCHFIELD...OR ABOUT 12 MILES NORTHEAST OF NEW MILFORD...AND MOVING
SOUTHEAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
THOMASTON BY 530 PM EDT
OAKVILLE AND 6 MILES SOUTHWEST OF TERRYVILLE BY 540 PM EDT
LAT...LON 4168 7342 4185 7330 4171 7299 4164 7298
4162 7302 4161 7302 4161 7304 4159 7305
4156 7310 4155 7315 4152 7316
TIME...MOT...LOC 2114Z 303DEG 17KT 4167 7321Local storm report, Aug 1, 5:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL HYDE PARK 41.78N 73.93W
08/01/2011 E1.00 INCH DUTCHESS NY PUBLIC
&&
ROKEEFELocal storm report, Aug 1, 5:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
526 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 ENE POUGHKEEPSIE 41.73N 73.83W
08/01/2011 E1.50 INCH DUTCHESS NY PUBLIC
&&
ROKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:00 AM EDT | Special Weather Statement | ALY | Ulster | 60 min |
| Aug 1, 12:23 PM EDT | Special Weather Statement | ALY | Montgomery | 67 min |
| Aug 1, 1:04 PM EDT | Special Weather Statement | ALY | Albany | 56 min |
| Aug 1, 1:16 PM EDT | Special Weather Statement | ALY | Columbia | 59 min |
| Aug 1, 2:46 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 59 min |
| Aug 1, 3:04 PM EDT | Special Weather Statement | ALY | Greene | 26 min |
| Aug 1, 3:31 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene | 2 hr |
| Aug 1, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 52 min |
| Aug 1, 4:25 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 65 min |
| Aug 1, 4:25 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 21 min |
| Aug 1, 4:41 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Aug 1, 4:54 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 23 min |
| Aug 1, 5:48 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.